TitlePrioritizing Invasive Plant Management Strategies
Publication TypeJournal Article
Year of Publication2012
AuthorsSheley, R, Smith, BS
JournalRangelands
Volume34
Issue6
Pagination11 - 14
Date PublishedJan-12-2012
ISSN01900528
KeywordsEBIPM, invasive weeds
URLhttp://linkinghub.elsevier.com/retrieve/pii/S0190052812500787http://api.elsevier.com/content/article/PII:S0190052812500787?httpAccept=text/xmlhttp://api.elsevier.com/content/article/PII:S0190052812500787?httpAccept=text/plain
DOI10.2111/RANGELANDS-D-12-00064.1
Short TitleRangelands
Full Text